$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 2




Questions for the Dr.

Posted By: David
Date: February-01, 1998 at 14:10:28

I have received the Encyclopedia of Nutrition & good health by Robert A. Ronzio,
Ph.D., C.N.S. F.A.I.C. a professor for many years at Bastyr University. I believe
you said in your book that you are a graduate of this univeristy. Have you seen this
book? What do the initials C.N.S. mean? F.A.I.C.?

I have both type II diabetes and bipolar syndrome and now seem to be having some
trouble with nerves (sciatia esp.). In much of my research, I keep returning to the
B complex vitamins. In your book, you note that people with type A blood have low
stomach acid levels. Diabetes seems to be related to malabsorption of foods and
minerals. Vitamin B complex relates to proper nerve and cell functions. Could I have
a malabsorption of vitamin B complex over the years?

In his book, Dr. Ronzio says that vitamin B6 is interfered with by chemicals known as
hydrazides and hydrazines and further, that these chemicals are widely used in industry
and comtaminate the food supply. What are hydrazides and hydrazines? Can they be
avoided?
--David



Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved